advertisement
Question
Posted by: Peet | 2006/07/13

Hysterectomy - Moodswings

Hi, I have been on Premiran for 3 years and then Estrofem 1mg for 2 years (after complete hysterectomy at the age of 30), however my problem is I am very moody. I tried using the patches but it seems to have the same affect. Is there a hormone that I can use that could sort out the moods.

Regards
Pe

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Try stopping the hormones for a month or two and see if this helps the mood swings. They may not be hormonal at all.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement